# SDR AALA20100318FRA01

- Difficulty date: March 18, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 36,288 hours, 4,854 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pump
- Condition: Faulty
- Location: Center Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

FRA - CREW REPORTED EICAS MESSAGE FUEL IN CENTER TANK ILLUMINATED.  FLIGHT LANDED FRA WITHOUT INCIDENT.  REPLACED CENTER TANK RIGHT OVERRIDE PUMP.  SYSTEM GROUND CHECK NORMAL OPERATION.
